On a New Generalization of Bernstein-Type Rational Functions and Its Approximation


Ozkan E. Y. , Aksoy G.

MATHEMATICS, vol.10, no.6, 2022 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 6
  • Publication Date: 2022
  • Doi Number: 10.3390/math10060973
  • Journal Name: MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Keywords: linear positive operator, rate of convergence, Bernstein-type rational function, BEZIER VARIANT, BALAZS, OPERATORS

Abstract

In this study, we introduce a new generalization of a Bernstein-type rational function possessing better estimates than the classical Bernstein-type rational function. We investigate its error of approximation globally and locally in terms of the first and second modulus of continuity and a class of Lipschitz-type functions. We present graphical comparisons of its approximation with illustrative examples.